# SDR AALA202404260865

- Difficulty date: April 2, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 65,956 hours, 27,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A813147
- Condition: Corroded
- Location: Bs 319 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON E AND E COMPARTMENT WEB AT BS 319, S23L. REPLACED WEB PER AARD 51-00-05-1.
